MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE WITH FIBERTAG, ABS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ACL TIGHTROPE WITH FIBERTAG, ABS; NON-DEGRADABLE FIXATN FASTENER
Model Number ACL TIGHTROPE WITH FIBERTAG, ABS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex's employee via an email that for 1 unit of ar-1588tnt, acl-fibertag®-tightrope® abs-implantat, the sutures snapped when suturing the graft.This was detected during an unspecified procedure on (b)(6) 2025.Additional information received on 8th dec: this was detected during an acl repair (quads) on 8th dec 2025.The procedure was completed successfully by opening an additional fibertag.There was no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the attached picture, which shows the photograph showing fraying of a blue fibertag segment.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0147-eo revision 4; g.Precautions: acl/pcl/btb/rt/abs/cl/cls/pf/pfc tightrope only: excessive force on the shortening suture strands and/or tensioning the shortening suture strands not in-line with the bone socket may break the strands and impair the ability to fully seat the implant.No additional force on the shortening suture strands is required when the graft/wedge construct reaches the desired position in the femoral socket, and the graft stability is verified by pulling distally on the graft.The most likely cause of the reported failure is likely user error, attributed to excessive force during suture passing, tightening, or tensioning, and/or or the device coming in contact with another device during use and/or localized stress concentration during high-tension graft passage/suturing could produce similar fraying.

Brand Name
ACL TIGHTROPE WITH FIBERTAG, ABS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23906626
Report Number1220246-2025-05857
Device Sequence Number21323147
Product Code MBI
UDI-Device Identifier00888867308466
UDI-Public(01)00888867308466(11)250523(17)300430(10)15440777
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE WITH FIBERTAG, ABS
Device Catalogue NumberAR-1588TNT
Device Lot Number15440777
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/08/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown